# SDR AUS20021103

- Difficulty date: September 27, 2002
- Submitted: November 6, 2002
- Operation: General aviation
- Make and model: Piper PA-34-220T
- Engine: Cont TSIO360KB
- Propeller: Hartzl BHCC2YF2
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Tube
- Part number: 9515339
- Condition: Corroded
- Location: Landing Gear Ret
- Part time: 588 cycles
- Component: Landing Gear Ret
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR DOWN' PIPE CORRODED.
